Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Singularity at the apex of pyramidal notches with three equal angles


Authors: L. M. Keer and K. S. Parihar
Journal: Quart. Appl. Math. 35 (1977), 401-405
MSC: Primary 31B25
DOI: https://doi.org/10.1090/qam/460676
MathSciNet review: 460676
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Green's function approach is employed to study the potential theory problem of determining the strength of singularity at the apex of a pyramid with three equal angles. The problem is reduced to finding the eigenvalue of a singular integral equation. Numerical results are obtained and compared with available literature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31B25

Retrieve articles in all journals with MSC: 31B25


Additional Information

DOI: https://doi.org/10.1090/qam/460676
Article copyright: © Copyright 1977 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website